# SDR SWIA201541165

- Difficulty date: April 18, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 28,955 hours, 20,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26L CORRODED BETWEEN FS333 AND FS349.  BLENDED OUT CORROSION FROM STRINGER REF SRM FOUND STR 26L TO HAVE SEVERE PITTING DURING BLEND OUT AND REMOVED APPROX 50 PERCENT OF MATERIAL THICKNESS, THERE IS NO ALLOWABLE DAMAGE IN THIS AREA.  DAMAGE IS OUT OF LIMITS REF SRM, COMPLETED M337.
